Marcel Nicolau

Marcel Nicolau

Marcel Nicolau
PhD in mathematicsfrom Universitat Autònoma de Barcelona
Associate ProfessoratUniversitat Autònoma de Barcelona

Personal webpage

email: nicolau@mat.uab.cat

Research Interests

  • Geometry of complex manifolds
  • Deformations of geometric structures

 

Selected publications

  • Beltrán, A, FallaLuza, M.; Marín, D.; Nicolau, M. Foliations and webs inducing Galois coverings.To appear in Int. Math. Res. Not. IMRN. 48 pp.
  • Amorós, J.; Manjarín, M.; Nicolau, M. Deformations of Kähler manifolds with nonvanishing holomorphic vector fields.  J. Eur. Math. Soc. (JEMS)  14 (2012),  p. 997 – 1040
  • Loeb, J.-J.; Manjarín, M.; Nicolau, M. Complex and CR-structures on compact Lie groups associated to abelian actions.  Ann. Global Anal. Geom.  32 (2007), p. 361 – 378
  • El Kacimi-Alaoui, A.; Guasp, G.; Nicolau, M.On deformations of transversely homogeneous foliations. Topology 40 (2001), p. 1363 – 1393